Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 582435, 12 pages
http://dx.doi.org/10.1155/2008/582435
Research Article

Elliptic Equations in Weighted Sobolev Spaces on Unbounded Domains

Dipartimento di Matematica e Informatica, Università di Salerno, via Ponte don Melillo, 84084 Fisciano, Italy

Received 10 May 2008; Accepted 20 August 2008

Academic Editor: Manfred H. Moller

Copyright © 2008 Serena Boccia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Miranda, “Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui,” Annali di Matematica Pura ed Applicata, vol. 63, no. 1, pp. 353–386, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Alvino and G. Trombetti, “Second order elliptic equations whose coefficients have their first derivatives weakly-Ln,” Annali di Matematica Pura ed Applicata, vol. 138, no. 1, pp. 331–340, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Chicco, “Dirichlet problem for a class of linear second order elliptic partial differential equations with discontinuous coefficients,” Annali di Matematica Pura ed Applicata, vol. 92, no. 1, pp. 13–22, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Franciosi and N. Fusco, “W2,p regularity for the solutions of elliptic nondivergence form equations with rough coefficients,” Ricerche di Matematica, vol. 38, no. 1, pp. 93–106, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Chiarenza, M. Frasca, and P. Longo, “Interior W2,p estimates for nondivergence elliptic equations with discontinuous coefficients,” Ricerche di Matematica, vol. 40, no. 1, pp. 149–168, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Chiarenza, M. Frasca, and P. Longo, “W2,p-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients,” Transactions of the American Mathematical Society, vol. 336, no. 2, pp. 841–853, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Vitanza, “W2,p-regularity for a class of elliptic second order equations with discontinuous coefficients,” Le Matematiche, vol. 47, no. 1, pp. 177–186, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Vitanza, “A new contribution to the W2,p regularity for a class of elliptic second order equations with discontinuous coefficients,” Le Matematiche, vol. 48, no. 2, pp. 287–296, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Transirico and M. Troisi, “Equazioni ellittiche del secondo ordine di tipo non variazionale in aperti non limitati,” Annali di Matematica Pura ed Applicata, vol. 152, pp. 209–226, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Transirico and M. Troisi, “Ulteriori contributi allo studio delle equazioni ellittiche del secondo ordine in aperti non limitati,” Bollettino della Unione Matematica Italiana. Serie VII. B, vol. 4, no. 3, pp. 679–691, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Caso, P. Cavaliere, and M. Transirico, “Existence results for elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 554–563, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Caso, P. Cavaliere, and M. Transirico, “Solvability of the Dirichlet problem in W2,p for elliptic equations with discontinuous coefficients in unbounded domains,” Le Matematiche, vol. 57, no. 2, pp. 287–302, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Caso, P. Cavaliere, and M. Transirico, “Uniqueness results for elliptic equations VMO-coefficients,” International Journal of Pure and Applied Mathematics, vol. 13, no. 4, pp. 499–512, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Caso, P. Cavaliere, and M. Transirico, “An existence result for elliptic equations with VMO-coefficients,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1095–1102, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. Di Gironimo and M. Transirico, “Second order elliptic equations in weighted Sobolev spaces on unbounded domains,” Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, vol. 15, no. 1, pp. 163–176, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Caso and M. Transirico, “Some remarks on a class of weight functions,” Commentationes Mathematicae Universitatis Carolinae, vol. 37, no. 3, pp. 469–477, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Troisi, “Su una classe di funzioni peso,” Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, vol. 10, no. 1, pp. 141–152, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Troisi, “Su una classe di spazi di Sobolev con peso,” Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, vol. 10, no. 1, pp. 177–189, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Transirico, M. Troisi, and A. Vitolo, “Spaces of Morrey type and elliptic equations in divergence form on unbounded domains,” Bollettino della Unione Matematica Italiana. Serie VII. B, vol. 9, no. 1, pp. 153–174, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Transirico, M. Troisi, and A. Vitolo, “BMO spaces on domains of n,” Ricerche di Matematica, vol. 45, no. 2, pp. 355–378, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. V. Glushak, M. Transirico, and M. Troisi, “Teoremi di immersione ed equazioni ellittiche in aperti non limitati,” Rendiconti di Matematica e delle sue Applicazioni, vol. 9, no. 1, pp. 113–130, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Boccia and L. Caso, “Interpolation inequalities in weighted Sobolev spaces,” to appear in Journal of Mathematical Inequalities. View at Zentralblatt MATH · View at MathSciNet
  23. C. Miranda, “Teoremi di unicità in domini non limitati e teoremi di Liouville per le soluzioni dei problemi al contorno relativi alle equazioni ellittiche,” Annali di Matematica Pura ed Applicata, vol. 59, no. 1, pp. 189–212, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet